On A*-fibrations

Bhatwadekar, S. M. ; Dutta, Amartya K. (2000) On A*-fibrations Journal of Pure and Applied Algebra, 149 (1). pp. 1-14. ISSN 0022-4049

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00224...

Related URL: http://dx.doi.org/10.1016/S0022-4049(00)00034-7


In this paper we investigate minimal sufficient fibre conditions for a finitely generated flat algebra over a noetherian integral domain to be locally A* or at least an A*-fibration. We also describe the structure of finitely generated locally A*-algebras.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:3225
Deposited On:11 Oct 2010 09:56
Last Modified:18 May 2011 09:32

Repository Staff Only: item control page